Some remarks on b-(E.A)-property in b-metric spaces


Creative Commons License

ÖZTÜRK V., Radenovic S.

SPRINGERPLUS, vol.5, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 5
  • Publication Date: 2016
  • Doi Number: 10.1186/s40064-016-2163-z
  • Journal Name: SPRINGERPLUS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Keywords: (E.A)-property, Common fixed point, Weakly compatible, b-Metric space, Well-posedness, FIXED-POINT THEOREMS, MAPPINGS, CONTRACTIONS
  • Ankara Haci Bayram Veli University Affiliated: Yes

Abstract

In this paper we consider, discuss, improve and generalize recent b-(E.A)-property results for mappings in b-metric spaces established by Ozturk and Turkoglu (J Nonlinear Convex Anal 16(10): 2059-2066, 2015). Thus, all our results are with much shorter proofs. One example is given to support the result.